# SDR 2DYA201804160001

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 83,150 hours, 20,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN EMERGENCY LIGHT DID NOT ILLUMINATE DURING THE PRESS TO TEST CHECK. ON TROUBLESHOOTING IT WAS DETERMINED THE FAILURE WAS DUE TO A WEAK BATTERY.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 25-65-17 AND OPS CHECKED GOOD. NO FURTHER ISSUES.
